Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on the depo injection over a year and a half and I've never missed a shot. I've never had a period since I've been on the injection, I've just had bad cramps. I've never had any other side affects or thought I was pregnant before.

 

Before christmas I started to get pains in my belly and back but assumed it was my period so ignored it then a week later after I returned home from being with my boyfriend which we did have sex without a condom, I noticed blood in my knickers and I thought I had a water infection so I took a wee sample into doctors and without my doctor seeing my results he said it was as I had blood in my pee and gave me some antibiotics in which I was also on a different type of antibiotic for my toe infection.

I started getting pregnancy symptoms such as:

- feeling bloated all the time

-feeling sick

- really sore boobs and sensitive nipples

And now my symptoms are:

-feeling bloated all the time

- feeling sick

- shooting pains in my boobs

- veins in boobs starting to come out a little

- nipples are getting darker

- constant headaches

- backaches

- leg aches

- belly aches (feel like period pains)

- drinking a lot more than usual

- feeling exhausted

I have done pg tests and have had 2 clearly's positive poundland pregnancy tests but 2 negative wee tests at doctors and 2 negative blood tests along with a few negative home pg test.

Tried to get an internal but doctor said I've got a tilted uterus that tilts backwards so he couldn't tell. I found out I now have thrush and I have stuff to treat that.

My questions are:

- Has anyone gotten pregnant whilst on the injection or know anyone who has without missing a shot?

- Can the injection make you think your pregnant?

- Can antibiotics affect the effectiveness off the shot or completely interfere with it?

- Can having a tilted uterus make me get negative tests?

- Can someone have low hormone even if they're over 2 months pregnant and not be able to get a positive?

I would ask my nurse/doctor but sometimes I don't think they even know what they're saying.

Loading...

It is very likely to get a false negative but very hard to get a false positive. If you had two test that were positive you need to make an appointment with your doctor to get an ultrasound done on your stomach. Sometimes the egg implants itself outside of the uterus or even in the tubes which could cause health issues with yourself. When taking antibiotics it will interfere with your birth control. Most antibiotics recommend not having unprotected sex for a month after getting off of the medications but I had one antibiotic that was up to three months. Hope this helped and if you have any more questions please feel free to ask me.

Reply

Loading...